Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Was 5 weeks pregnant. Took mifeprex. No cramping, less bleeding. Is it normal?

I took the mifeprex Friday at 2 pm. Saturday I took the first round of misoprostol 4 tabs 2 in each check at 8 am. I got no crping but I did start to bleed. No large cloths but heavier than a normal period. At 4 pm took the second round another 4 pills .continue to bleed but less heavy. Today Sunday I have bleed very little. I was 5 weeks pregnant. Is it normal that I didn't cramp or pass any big blood clothes and that I am not bleeding much now?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The bleeding that you are having should be enough to abort a baby of 5 weeks., It is best to wait for one week for the bleeding to subside and then go for a transvaginal scan to check for any retained products in the uterus.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor